# SDR FDEA201608203068

- Difficulty date: August 20, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NAA6054
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DOUBLER IS CORRODED AT BS 1155, BETWEEN LONGERON 48 - 49R.  REMOVED AND REAPLCED THE DOUBLER IAW SRM 51-21-01 AND DWG NAA6064.
